# SDR IPXA1564518

- Difficulty date: January 21, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 BULK CARGO COMPARTMENT, 2 MBA TIEDOWN FITTINGS ARE CORRODED, BS 1500 AND 1520, RBL 20.  R & R TIEDOWN FITTINGS IAW SRM 51-40-02.
